Publications
 
 


     
  1. On certain recurrent and automatic sequences in finite fields ,   (preprint, 2016)rasff.pdf.
    (En collaboration avec J-Y. Yao, Tsinghua University, Beijing, China).
     
  2. A note on hyperquadratic continued fractions in characteristic 2 with partial quotients of degree 1 ,   To appear in Acta Arithmetica .hqcfpq1-p2.pdf
     
  3. Hyperquadratic continued fractions and automatic sequences ,   Finite Fields and Their Applications 40 (2016),  46-60. ArXiv 1412.0388 and HcfAs.pdf.
    (En collaboration avec J-Y. Yao, Tsinghua University, Beijing, China).
     
  4. On a quartic equation and two families of hyperquadratic continued fractions in power series fields ,  To appear in Moscow Journal of Combinatorics and Number Theory quartic-2f.pdf .
    (En collaboration avec Kh. Ayadi, Université de Sfax, Tunisia).
     
  5. Hyperquadratic continued fractions in odd characteristic with partial quotients of degree 1 ,  Journal of Number Theory 149 (2015),  259-284. ArXiv 1405.2171.
    (En collaboration avec J-Y. Yao, Tsinghua University, Beijing, China).
     
  6. On hyperquadratic continued fractions in power series fields over a finite field ,  (preprint, 2013) ArXiv 1402.4928.
     
  7. Hyperquadratic power series in F_3((T^-1)) with partial quotients of degrees 1,  The Ramanujan Journal 33.2 (2014), 219-226.Bpq3.pdf
    (En collaboration avec D. Gomez, Universidad de Cantabria, Santander, Spain).
     
  8. On the continued fraction expansion of the unique root in F(p) of the equation x^4+x^2-Tx-1/12=0 and other related hyperquadratic expansions ,   Finite Fields and Their Applications 18 (2012) 26-34.quartic.pdf
     
  9. Contribution to a collective work:

  10. Analytic Number Theory: Essays in Honour of Klaus Roth ,  Cambridge University Press (2009),  297-305.
     
  11. Algebraic Continued Fractions in F_q((T^-1)) and reccurent sequences in F_q ,  Acta Arithmetica  133.3 (2008),  251-265.Acfrs.pdf
     
  12. On Robbin's example of a continued fraction for a quartic power series over F13 ,  Journal of Number Theory 128 (2008),  1109-1115.
     
  13. Continued fractions for hyperquadratic power series over a finite field ,  Finite Fields and Their Applications 14 (2008),  329-350.Cfhps.pdf
     
  14. Hyperquadratic power series of degree four ,  Acta Arithmetica 124.3 (2006),  257-268.Hpsd4.pdf
    (En collaboration avec A. W. Bluher, NSA, Maryland, USA).
     
  15. Diophantine Approximation in Positive Characteristic ,  Proceedings of a Conference on Analytic Number Theory and Surronding Areas (Kyoto, Japan, October 2004). RIMS Kokyuroku 1511.  156-165.Kyoto2004.pdf.
     
  16. On a family of sequences defined recursively in F_q^* (II) ,  Finite Fields and Their Applications 10 (2004),  551-565.
    (En collaboration avec J-J. Ruch, Université de Bordeaux).
     
  17. On a family of sequences defined recursively in F_q^* ,  Finite Fields and Their Applications 9 (2003),  211-221.
    (En collaboration avec J-J. Ruch, Université de Bordeaux).
     
  18. Continued fractions for certain algebraic formal power series over a finite field ,  Proceedings of the Sixth International Conference on Finite Fields and Applications (Oaxaca, Mexico, May 2001). Springer.  220-228.

  19.  
  20. Flat power series over a finite field Journal of Number Theory 95 (2002),  268-288.
    (En collaboration avec J-J. Ruch, Université de Bordeaux).
     
  21. Algebraic and badly approximable power series over a finite field Finite Fields and Their Applications 8 (2002),  91-107.
    (En collaboration avec J-J. Ruch, Université de Bordeaux).
     
  22. Quartic power series in F3((T^-1)) with bounded partial quotients ,   Acta Arithmetica  XCV.1 (2000),  49-59.BPQ3.pdf

  23.  
  24. A survey of Diophantine Approximation in fields of power series ,  Monatshefte für Mathematik 130 (2000),  211-229.survey.pdf

  25.  
  26. Continued fractions for algebraic formal power series over a finite base field ,  Finite Fields and Their Applications 5 (1999),  46-56.FFA99.pdf

  27.  
  28. Differential equations and Diophantine Approximation in positive characteristic ,   Monatshefte für Mathematik  128 (1999), 1-6.dedapc.pdf
    (En collaboration avec B. de Mathan, Université de Bordeaux).
     
  29. Diophantine Approximation and continued fraction expansions of algebraic power series in positive characteristic , Journal of Number Theory  65.2 (1997),  206-225.DApc.pdf

  30.  
  31. Thue's Theorem in positive characteristic Journal für die reine und angewandte Mathematik 473 (1996), 195-206.
    (En collaboration avec B. de Mathan, Université de Bordeaux).
     
  32. Thèse de Doctorat en Mathématiques pures à l'Université de Bordeaux (sous la direction de B. de Mathan) :

  33. Approximation Diophantienne en caractéristique positive ,   soutenue en décembre 1996.